Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can medication for Bells palsy cause pimples ?

Hi im suffering from Bells palsy since 3 months and not yet cured still on medication .My query is i have got pimples on my face seems to be like poisoning of drug that im consuming right now . Feels too much of irritation .Please can anyone help me
Asked On : Tue, 14 Jun 2011
Answers:  2 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Asha
Welcome to health care magic.
It seems that U got large pinples which got infected.U need to be examined physically by a dermatologist to get the correct medication like creams&oral medication if required.
Thank you.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
it is due to side effect of the medicine
u need to consult dermatologist
till u can apply clindamycin gel over it
u may need higher medicine .
wash ur face three times a day
never pick or popped it
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor